Reports on Mathematical Logic

Redaktorzy: Paweł M. Idziak, Andrzej Wroński

Reports on Mathematical Logic is a journal aimed at publishing quality research papers on mathematical logic and foundations of mathematics.

ISSN 0137-2904
e-ISSN 2084-2589
Punkty MNISW: 40 Komunikat Ministra Nauki i Szkolnictwa Wyższego z dnia 31 lipca 2019 r. w sprawie wykazu czasopism
Impact Factor: 0,273
Właściciel czasopisma:
Uniwersytet Jagielloński

Czasopismo ukazuje się w sposób ciągły on-line.
Pierwotną formą czasopisma jest wersja elektroniczna.

Wersja papierowa czasopisma

Reports on Mathematical Logic, 2020, Number 55

Opublikowano online: 20 sierpnia 2020

Artykuły

Ilość
Sortuj według

PBZ*-Lattices: Structure Theory and Subvarieties

Reports on Mathematical Logic, 2020, Number 55, s. 3-39
Data publikacji online: 20 sierpnia 2020
DOI 10.4467/20842589RM.20.001.12433

Natural density and probability, constructively

Reports on Mathematical Logic, 2020, Number 55, s. 41-59
Data publikacji online: 20 sierpnia 2020
DOI 10.4467/20842589RM.20.002.12434

Some Results on Polish Groups

Reports on Mathematical Logic, 2020, Number 55, s. 61-71
Data publikacji online: 20 sierpnia 2020
DOI 10.4467/20842589RM.20.003.12435

On Rudimentarity, Primitive Recursivity and Representability

Reports on Mathematical Logic, 2020, Number 55, s. 73-85
Data publikacji online: 20 sierpnia 2020
DOI 10.4467/20842589RM.20.004.12436

A New w-Stable Plane

Reports on Mathematical Logic, 2020, Number 55, s. 87-111
Data publikacji online: 20 sierpnia 2020
DOI 10.4467/20842589RM.20.005.12437

Locally ordered topological spaces

Reports on Mathematical Logic, 2020, Number 55, s. 113-141
Data publikacji online: 20 sierpnia 2020
DOI 10.4467/20842589RM.20.006.12438

Corrigendum to “Sets with no subsets of higher weak truth-table degree”, Reports on Mathematical Logic, 53 (2018), 3–17

Reports on Mathematical Logic, 2020, Number 55, s. 143-144
Data publikacji online: 20 sierpnia 2020
DOI 10.4467/20842589RM.20.007.12439